# SDR CA000511036

- Difficulty date: May 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) SMOKE TOILET MESSAGE APPEARED ON EICAS AFTER TRANSFERING PACKS TO APU BLEED  AIR.  APU FOUND OVERSERVICED BY APPROX. 1/2 QT.
